Jump to content
Ficklexcanada

Ficklexcanada: Coming off Gabapentin and Propranolol

Recommended Posts

Ficklexcanada

Hi there!

 

i just joined after going down the google rabbit hole of searching Gabapentin withdrawal. I’m currently trying to come off the Gabapentin and propranolol as I am wanting to become pregnant. I’ve been able to get my dosage down to half for both but am now feeling it’s effects. I’m crying and lethargic and my legs ache when I’m in bed. I also feel like I have a cold or brain fog. I meet with my doctor Friday and hoping he will prescribe me 100mg Gabapentin so I can taper even slower now. But a huge part of me just wants to stop to get it out of my system! When do I start magnesium by the way? Thanks for listening 🙂

Share this post


Link to post
Altostrata

Welcome, Ficklex.

 

How have you been coming off gabapentin? Why are you taking both gabapentin and propranolol? What times of day do you take your drugs, and what dosages?

 

You can start magnesium any time you want. Fish oil is good, too. See

 

http://survivingantidepressants.org/index.php?/topic/36-king-of-supplements-omega-3-fatty-acids-fish-oil/

http://survivingantidepressants.org/index.php?/topic/1300-magnesium-natures-calcium-channel-blocker/

 

A lot of people find them helpful. Try a little bit of one at a time to see how it affects you.

 

Share this post


Link to post
Ficklexcanada

I was prescribed Gabapentin for alcohol withdrawal and anxiety and propranolol for restless legs. 

I was on 600mg 3x per day and every week cut one dose by half. So 600, 300, 600, then 600, 300, 300. Now I’m at 300mg 3 times per day. Did the same with the propranolol from 60 to 30mg. I take them both at 6am, 12pm and 6pm

 

ill add magnesium to my fish oil. Wonder what the next titration will be though I see on here it’s recommended MUCH slower than my psychiatrist has me doing. 

Share this post


Link to post
Altostrata

How long have you been taking gabapentin? Did you start propanolol at the same time?

 

For what symptoms were you prescribed these drugs? Have they helped?

 

Have your symptoms changed since you reduced gabapentin to 300mg 3x a day and propranolol to 30mg 3x a day?

 

If you're having withdrawal symptoms from reducing these drugs now, if I were you, I'd stop reducing for a while, let your nervous system settle down.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×

Important Information

By using this site, you agree to our Terms of Use.